Library Header Image
LSE Research Online LSE Library Services

A nonparametric test for poolability using panel data

Baltagi, Badi and Hidalgo, Javier and Li, Qi (1996) A nonparametric test for poolability using panel data. Journal of Econometrics, 75 (2). pp. 345-367. ISSN 0304-4076

Full text not available from this repository.

Identification Number: 10.1016/0304-4076(95)01779-8


This paper derives a nonparametric procedure for testing poolability in a panel data framework. This is contrasted with alternative parametric tests which are not robust to functional misspecification. This test is illustrated with an earning equation using data from the Panel Study of Income Dynamics (PSID).

Item Type: Article
Official URL:
Additional Information: © 1996 Elsevier
Subjects: Q Science > Q Science (General)
Q Science > QA Mathematics
Sets: Departments > Economics
Research centres and groups > Suntory and Toyota International Centres for Economics and Related Disciplines (STICERD)
Date Deposited: 18 Apr 2011 14:02
Last Modified: 14 Dec 2011 11:46

Actions (login required)

View Item View Item